| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, an exact date was not provided but the best estimate is (b)(6) 2018.It was indicated that the device is not returning for evaluation as it was discarded; therefore a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the multifocal zkb00 +20.0 diopter intraocular lens (iol) was implanted into the patient's right eye (od) on (b)(6) 2018.Reportedly, the patient complained of dysphotopsia almost immediately.The iol was explanted on (b)(6) 2018 and a monofocal z9002 +19.5 diopter was implanted as a replacement.The patient was reported doing well when discharged.There were no complications and no additional intervention was required.The account commented that the explanted lens was discarded.No additional information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr(b)(4) and capa(b)(4).